# SDR QXEA2015072200393

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 13,788 hours, 14,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT APPROX 7" AFT OF BS 258, STR 11-13P HAS 21 DENTS.  REMOVED DAMAGE ON LT FUSELAGE AT APPROX 7" AFT OF FS 258.00, STR 12P REF RD8/4-53-6968, ISSUE 1. RECEIVED TC RD8/4-53-6968/3.  C/W ET INSP ON CUTOUT IAW RD8/4-53-6968, ISSUE 1. REMOVED ALL EXISTING FASTENERS COMMON TO REPAIR DOUBLER NR 1 IAW RD 8/4-53-6968, SHEET 4.  NO DAMAGE TO UNDERLYING STRUCTURE.  FABRICATED REPAIR PACKER NR 1 USING MATERIAL, PN 2024-T3 0.063" PO: T20092 IAW RD 8/4-53-6968, SHEET 4.  LOCATED AND DRILLED REPAIR DOUBLER NR 1, REF SRM 51-40-07 AND RD8/4-53-6968 ISSUE 1.  REMOVED DOME NUT ASSY, PN 853077381-107 BTW FS X258.00 AND X281.00 ON STRINGER 13P IAW SRM 51-42-05. INSTALLED DOME NUT ASSY BETWEEN FS X258.0 AND FS X281.0 ON STR 13P, REF SRM 51-42-05, REPAIR-01.  REMOVED STIFFENER, PN: 85307748-003 BETWEEN FS X258.00 AND X281.00 AND BETWEEN STR 13P AND STR 16P IAW SRM 51-42-05. INSTALLED STIFFENER, PN 85307748-003 BETWEEN FS X258.0 AND X281.0 AND BETWEEN STRINGER 13P AND 16P REF SRM 51-42-05, REPAIR-01.  PERFORMED ET INSP IAW STEP 4 OF RD8/4-53-6968 ISSUE 1.  COMPLETED FABRICATING REPAIR DOUBLER NR 1 REF RD8/4-53-6968, ISSUE 2. ALODINED AND PRIMED REPAIR DOUBLER NR 1 IAW RD8/4-53-6968 ISSUE 2.  INSTALLED COUNTERSINK FILLERS ON OUTER SKIN OUNTERSINKS UNDER REPAIR DOUBLER NR 1 AREA REF RD8/4-53-6968, ISSUE 1 STEP B.  INSTALLED RIVETS BETWEEN STR 11 AND STR 13, BS X258.0 AND BS X269.0, REF RD8/4-53-6968 ISSUE 1. INSTALLED DOUBLER NR 1 REF RD8/4-53-6968, ISSUE 2. RESTORED FINISH TO EXTERNAL SURFACE OF REPAIRED AREA REF RD NR 8/4-53-6968 ISSUE 2, SHEET 6, ITEMS 14 AND 16. RESTORED FINISH TO INTERNAL SURFACE OF REPAIRED AREA REF RD8/4-53-6968 ISSUE 2, SHEET 6, STEP 15 AND 17.  TC COMPLIED WITH RD8/4-53-6968/3 ON JOB 5424325, OP 122.
